MAUDE Adverse Event Report: CAREFUSION, INC IP SKIN SCRUB TRAY

CAREFUSION, INC IP SKIN SCRUB TRAY
Model Number 4468
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Not Applicable (3189)
Date of Event 12/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
It was reported that the gloves has holes.
 
Additional Manufacturer Narrative
A sample was available for evaluation.Visual examination was done according to our internal procedures and holes in the gloves were observed.As a result, bd was able to verify the reported issue.Material could be related to the failure as there is a small chance that an affected glove wallet was included in the involved batch.The supplier for this material was informed and asked to start an investigation to reach a root cause.The supplier of the gloves, baldur systems corp, was notified to trigger an investigation and reach a root cause.No further actions are required at this time.This failure will continue to be tracked and trended.H3 other text : see narrative below.
 
Event or Problem Description
It was reported that the gloves has holes.

Brand Name
IP SKIN SCRUB TRAY
Common Device Name
SKIN SCRUB TRAY
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
MDR Report Key11366652
Report Number3004932373-2021-00070
Device Sequence Number3335645
Product Code OJU
UDI-Device Identifier10885403184475
UDI-Public(01)10885403184475
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2021
Device Model Number4468
Device Catalogue Number4468
Device Lot Number0004126456
Initial Date Received by Manufacturer 01/28/2021
Supplement Date Received by Manufacturer02/26/2021
Initial Report FDA Received Date02/23/2021
Supplement Report FDA Received Date02/26/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;